EXTRAPULMONARY TUBERCULOSIS IN A KAZAKH PATIENT WITH MIXED CONNECTIVE TISSUE DISEASE.СLINICAL CASE

2025

Full text Open access: Hybrid Metadata (CSL-JSON)
DOI 10.34689/sh.2025.27.3.029
Data confidence 85 high
How this score is calculated

It is built from checkable properties of the record itself: whether the article has a DOI, how many independent sources confirmed its data, whether the required fields are filled in, and how recent the latest confirmation is. Disagreement between sources and a missing identifier lower it. A value of 80 or above means the record was published without further checking; 60 to 79 means it is published at reduced confidence, with a manual check advisable. A record verified by an editor by hand is never pushed below 90 by a recalculation. This scores our data about the article, not the article itself.

Abstract

Patients with systemic autoimmune diseases have increased susceptibility to infections, including tuberculosis, partly due to immunosuppressive treatment. We describe a case of extrapulmonary tuberculosis (tuberculous osteomyelitis of the right foot) occurring a few months after a diagnosis and apparently successful treatment of abdominal TB in a Kazakh patient with mixed connective tissue disease. Abdominal tuberculosis had occurred while the patient was on high doses of corticosteroids, whereas bone tuberculosis was diagnosed when glucocorticoid doses had been reduced. The diagnosis of tuberculous osteomyelitis was unfortunately made months after the disease manifested. Screening for latent tuberculosis should be mandatory before starting immunosuppressive treatment in patients with autoimmune diseases, especially in countries with a considerable tuberculosis burden, and tuberculosis should be high in the list of possible etiologies of multiple clinical manifestations in these patients. Пациенты с системными аутоиммунными заболеваниями имеют повышенную восприимчивость к инфекциям, включая туберкулез, отчасти из-за иммуносупрессивной терапии. Мы описываем случай внелегочного туберкулеза (туберкулезный остеомиелит правой стопы), возникший через несколько месяцев после постановки диагноза и, по-видимому, успешного лечения абдоминального туберкулеза у казахского пациента со смешанным заболеванием соединительной ткани. Абдоминальный туберкулез возник, когда пациент принимал высокие дозы кортикостероидов, тогда как костный туберкулез был диагностирован, когда дозы глюкокортикоидов были снижены. К сожалению, диагноз туберкулезного остеомиелита был поставлен через несколько месяцев после манифестации заболевания. Скрининг на латентный туберкулез должен быть обязательным перед началом иммуносупрессивной терапии у пациентов с аутоиммунными заболеваниями, особенно в странах со значительным бременем туберкулеза, и туберкулез должен быть одним из первых в списке возможных этиологий множественных клинических проявлений у этих пациентов. Жүйелікаутоиммундыауруларыбаремделушілердеішінараиммуносупрессивтіемгебайланыстытуберкулездіқоса, жұқпалыаурулардыңқаупіжоғары. Біздәнекертінініңараласауруыменауыратынқазақстандықнауқастаабдоминальдытуберкулездиагнозықойылғанжәнесәттіемделгенненкейінбірнешеайданкейінпайдаболғанөкпедентыстуберкулез (оңаяқтыңтуберкулездікостеомиелиті) жағдайынсипаттаймыз. Құрсаққуысыныңтуберкулезінауқаскортикостероидтардыңжоғарыдозаларынқабылдағанкездедамыған, алсүйектуберкулезіглюкокортикоидтардыңдозасыназайтқандаанықталған. Өкінішкеорай, туберкулездіостеомиелитдиагнозыаурубасталғаннанкейінбірнешеайданкейінқойылды. Аутоиммундыауруларыбаремделушілерде, әсіресетуберкулездіңайтарлықтайауыртпалығыбарелдердеиммуносупрессивтітерапияныбастамасбұрынжасырынтуберкулезгескринингміндеттіболуыкерек, алтуберкулезосынауқастардағыкөптегенклиникалықкөріністерүшінықтималэтиологиялартізіміндежоғарыболуыкерек.